American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] Boris Gutkin. Note on converse quantum ergodicity. Proc. Amer. Math. Soc. 137 (2009) 2795-2800. MR 2497494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Luc Hillairet and Chris Judge. Generic spectral simplicity of polygons. Proc. Amer. Math. Soc. 137 (2009) 2139-2145. MR 2480296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Luchezar Stoyanov. Scattering resonances for several small convex bodies and the Lax-Phillips conjecture. Memoirs of the AMS 199 (2009) MR 2513127.
Book volume table of contents   

[34] Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias. Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds. Trans. Amer. Math. Soc. 361 (2009) 2337-2350. MR 2471921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Svetoslav Zahariev. Discrete connection Laplacians. Proc. Amer. Math. Soc. 136 (2008) 3717-3726. MR 2415060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Qing-Ming Cheng. First eigenvalue of a Jacobi operator of hypersurfaces with a constant scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3309-3318. MR 2407097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Pedro Freitas and David Krejcirík. A sharp upper bound for the first Dirichlet eigenvalue and the growth of the isoperimetric constant of convex domains. Proc. Amer. Math. Soc. 136 (2008) 2997-3006. MR 2399068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Harold Donnelly. Positive curvature and eigenfunctions of the Laplacian. Proc. Amer. Math. Soc. 136 (2008) 373-376. MR 2350426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Lotfi Hermi. Two new Weyl-type bounds for the Dirichlet Laplacian. Trans. Amer. Math. Soc. 360 (2008) 1539-1558. MR 2357704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter Kuchment and Yehuda Pinchover. Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds. Trans. Amer. Math. Soc. 359 (2007) 5777-5815. MR 2336306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Xiaodong Wang. On $L^2$ cohomology of ACH Kähler manifolds. Proc. Amer. Math. Soc. 135 (2007) 2949-2960. MR 2317973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Harold Donnelly. Exceptional sequences of eigenfunctions for hyperbolic manifolds. Proc. Amer. Math. Soc. 135 (2007) 1551-1555. MR 2276666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dmitry Jakobson and Alexander Strohmaier. High-energy limits of Laplace-type and Dirac-type eigenfunctions and frame flows. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 87-94. MR 2237272.
Abstract, references, and article information   
View Article: PDF

[44] Jun Ling. The first eigenvalue of a closed manifold with positive Ricci curvature. Proc. Amer. Math. Soc. 134 (2006) 3071-3079. MR 2231634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Steffen Klassert, Daniel Lenz, Norbert Peyerimhoff and Peter Stollmann. Elliptic operators on planar graphs: Unique continuation for eigenfunctions and nonpositive curvature. Proc. Amer. Math. Soc. 134 (2006) 1549-1559. MR 2199204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Dmitry Jakobson and Iosif Polterovich. Lower bounds for the spectral function and for the remainder in local Weyl's law on manifolds. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 71-77. MR 2176067.
Abstract, references, and article information   
View Article: PDF

[47] Bruno Colbois and Ahmad El Soufi. Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations. Proc. Amer. Math. Soc. 134 (2006) 715-721. MR 2180889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Mahta Khosravi and Yiannis N. Petridis. The remainder in Weyl's law for $n$-dimensional Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3561-3571. MR 2163591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] N. Anghel. The $L^2$-harmonic forms on rotationally symmetric Riemannian manifolds revisited. Proc. Amer. Math. Soc. 133 (2005) 2461-2467. MR 2138889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] B. M. Hambly and Michel L. Lapidus. Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics. Trans. Amer. Math. Soc. 358 (2006) 285-314. MR 2171234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ana-Maria Matei. Boundedness of the first eigenvalue of the $p$-Laplacian. Proc. Amer. Math. Soc. 133 (2005) 2183-2192. MR 2137886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Alessandro Savo. On the first Hodge eigenvalue of isometric immersions. Proc. Amer. Math. Soc. 133 (2005) 587-594. MR 2093083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Paul-Andi Nagy and Constantin Vernicos. The length of harmonic forms on a compact Riemannian manifold. Trans. Amer. Math. Soc. 356 (2004) 2501-2513. MR 2048527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Steve Zelditch. Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004) 1869-1872. MR 2051153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Pierre Guerini and Alessandro Savo. Eigenvalue and gap estimates for the Laplacian acting on $p$-forms. Trans. Amer. Math. Soc. 356 (2004) 319-344. MR 2020035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Yoonweon Lee. Burghelea-Friedlander-Kappeler's gluing formula for the zeta-determinant and its applications to the adiabatic decompositions of the zeta-determinant and the analytic torsion. Trans. Amer. Math. Soc. 355 (2003) 4093-4110. MR 1990576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Patrick McDonald and Robert Meyers. Isospectral polygons, planar graphs and heat content. Proc. Amer. Math. Soc. 131 (2003) 3589-3599. MR 1991773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Bruno Colbois. Une inégalité du type Payne-Polya-Weinberger pour le laplacien brut. Proc. Amer. Math. Soc. 131 (2003) 3937-3944. MR 1999944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ahmad El Soufi and Saïd Ilias. Extremal metrics for the first eigenvalue of the Laplacian in a conformal class. Proc. Amer. Math. Soc. 131 (2003) 1611-1618. MR 1950293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Varghese Mathai, Thomas Schick and Stuart Yates. Approximating spectral invariants of Harper operators on graphs II. Proc. Amer. Math. Soc. 131 (2003) 1917-1923. MR 1955281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3